# SDR AWXA200200078

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 43,867 hours, 31,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS FROM ROW 18 LT,  ALL THE WAY AFT WILL NOT ILLUMINATE DURING TEST.  MAINTENANCE TROUBLESHOT AND FOUND THE AFT POWER SUPPLY INOPERATIVE AT BS 947, REPLACED POWER SUPPLY IAW BMM 33-51-51, EMERGENCY EXIT LIGHTS OPERATIONALLY CHECKED GOOD.
